Об одном интегро-дифференциалъном уравнении
Matematiceskij sbornik (1966)
- Volume: 111, Issue: 3, page 321-327
- ISSN: 0368-8666
Access Full Article
topHow to cite
topМиролюбов, A.A.. "Об одном интегро-дифференциалъном уравнении." Matematiceskij sbornik 111.3 (1966): 321-327. <http://eudml.org/doc/69805>.
@article{Миролюбов1966,
author = {Миролюбов, A.A.},
journal = {Matematiceskij sbornik},
keywords = {integral equations, integral transforms},
language = {rus},
number = {3},
pages = {321-327},
publisher = {Tipogr. Lissnera i Sobko},
title = {Об одном интегро-дифференциалъном уравнении},
url = {http://eudml.org/doc/69805},
volume = {111},
year = {1966},
}
TY - JOUR
AU - Миролюбов, A.A.
TI - Об одном интегро-дифференциалъном уравнении
JO - Matematiceskij sbornik
PY - 1966
PB - Tipogr. Lissnera i Sobko
VL - 111
IS - 3
SP - 321
EP - 327
LA - rus
KW - integral equations, integral transforms
UR - http://eudml.org/doc/69805
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.